Asymptotic approximations of first integrals for a nonlinear oscillator

SB Waluya, WT van Horssen

    Research output: Contribution to journalArticleScientificpeer-review

    7 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1327-1346
    Number of pages20
    JournalNonlinear Analysis: Theory, Methods & Applications
    Volume51
    Publication statusPublished - 2002

    Keywords

    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS JFIS < 1.00

    Cite this